# SDR CALA2022033100855

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Floorbeam
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Y765fr67-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON RH SIDE FLOOR SUPPORT BEAM Y-765 HAS CORROSION BETW EEN FR67-FR68 REMOVED CORROSION ON RH SIDE FLOOR SUPPORT BEAM Y-765 BTW FR67-6 (CALIPER T91558, DEPTH GAUGE T93985) REMOVED AND REPLACED FLOOR 8 IAW SRM 51-74-00. BLEND OUT FOUND OUT OF LIMITS IAW SRM 53-00- SUPPORT BEAM IAW SRM 51-72-11-911 AND 51-42-11. EMP: V936035 WC: 14-283-002 FIG 001. ORIG. THICKNESS 0.190" REMOVED THICKNESS 0.0 0024092 STA: ST ENG BFM SFR# 1028159 38" REMIANING THICKNESS 0.152" L=1.192" W=0.790"
